# SDR AWXA200500845

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 22,014 hours, 8,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7383
- Condition: Failed
- Location: Escape Slide
- Part time: 15,501 hours, 6,024 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOS - EES - INBOUND WRITE UP INTO BOS, CREW REPORTED CIDS PANEL CAUTION LIGHT ON POST FLT MX REPORT INDICATES SLIDE BOTTLE EMER R.  MAINTENANCE FERRIED AIRCRAFT TO PHX FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND OVERWING ESCAPE SLIDE RESERVOIR IAW AIRBUS MM 25-62-46-04.
